# SDR GTIA030983

- Difficulty date: November 13, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Part number: 5935915201
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING FLEX JOINT HAS CORROSION AT UPPER LUG, AND LOWER BAR.  REMOVED LEFT FLEX JOINT BAR ASSEMBLY.  INSTALLED SERVICEABLE LEFT FLEX JOINT BAR ASSEMBLY.  (M)
